Breast Cancer Community
Puss in breast
About This Community:

This patient support community is for discussions relating to breast cancer, biopsy, genetics, chemotherapy, hormone therapy, lumps, lumpectomy, lymph node dissection, lymphedema, mammograms, mastectomy, radiation therapy, reconstruction, and self exams.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Puss in breast

Hello Dr,

My wife have lot of puss in her left side breast and she got huge pain.When i went to doctor he told me to admitted in hospital because she is 8 month in pregnancy. i admitted her immediatly and he(Dr) removed puss from her breast
it any thing related to cancer Or it is dangerous to her future health
iam very much afraid about baby too becoz she is taking more tablet as advice by doctor
please advice me regarding this problem and clarify me what i need to do.
Related Discussions
4 Comments
Blank
492898_tn?1222247198
Hi there, i think you can relax a bit, but I am glad you are looking out for wife and baby.

The doctor, after  draining the breast infection, most likely gave your wife an antibiotic to take, as well as narcotic painkillers?

The pain should become less a few days after starting the antibiotic, and your wife probably took a few too many of the painkillers because she was in so much pain by the time you got to the hospital.

Since she is already in her 8th month of pregnancy, these pills most likely have not done any harm to her or the baby. i agree though with you that she needs to follow the doctor's instructions more closely now. it may help for you to reassure her and let her know that you realize this breast infection was /is very painful but that this will get much better soon, and you care too much about all of you to take the risk of harming anyone. I think if you say this to her in a gentle and caring way, rather than angry and  very worried way, your wife will respond better to you and listen more carefully?

If  you feel she is really abusing the drugs, and/or taking so many more than was advised, I would call the doctor and ask for advice. (or call/visit your regular doctor)

But for now be assured that  the doctor would not have prescribed anything harmful, and that it may be understandable if she 'overdid' it for a few days?

No, her condition is not cancer related.

Best wishes,

KATRIN
Blank
962875_tn?1314213636
In case you don't hear back from the poster, just want to say that was a thorough, informative, and very supportive answer.

You truly are a 4**** performer!

;->  bb
Blank
Avatar_n_tn
Hi Katarina777,

Thanks, for your advice she wont hesitate any medicine.But problem is due to medicine she gets itching in her hands and legs.
due to this she cant able to sleep at night always rubbing her hands and legs

Please advice !

Thanks,
Srinivasan  


Blank
492898_tn?1222247198
In the US we can buy benadry cream and pills over the counter, meaning without a doctor's prescription. (Dyphenhydramine is generic name) if you have those pills, 25 mg 2-3 times a day will take care of the itching. (or ask the doctor for an antihistamine, or buy one you have available where you live in a drugstore) Katrin
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Breast Cancer Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Breast Cancer Answerers
25201_tn?1255584436
Blank
japdip
587083_tn?1327123862
Blank
zouzi